# SDR DL72S951809

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Component: 65217659
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

727 I/B AILERON, LOWER I/B EDGE SKIN CRACKED, FOUND AT LTR CHECK.  REPAIRED PER SRM 57-50-5.
